I'm honestly in a really bad place. So I was taking Qsymia for two weeks. Well on the last day of me taking the pill I looked at my hair and It has literally thinned at an incredible rate. I am a 38 year old mail and it was already thinning. I suffer from significant depression and anxiety so this is overwhelming for me. I wish I didn't feel that way..I take finasteride and Rogaine and the Topamax still took my hair. I didn't notice my hair shedding at the time. I also am not seeing any severe shedding now. So my hope is since I've stopped the shedding stopped but I don't think that's the case. But I would have noticed it. I work from home and there is nothing in the shower or on my pillow. It sounds like the shedding can continue after stopping but I don't see it. That said my hair looks thinner and thinner. I've run my hand through my hair and nothing... When I get out of the shower it looks like I have a disease as I've lost so much hair. Can anyone tell me if their hair grew back. What to expect... more thinning? etc. I dont know if I can take this.
Topamax hair loss. Please help me! I don't know what else to do?
Question posted by brianharr123 on 7 Aug 2019
Last updated on 7 August 2019 by LousArk
They don't know why or how Topamax causes hairloss. I've not used that product, but can give you a tip to try, because I went through something similar, due to medications. Try supporting your thyroid using iodine. A great source of iodine is kelp. I use kelp supplements every day, & in just a couple of months my new hair growth was amazing & it continues to improve quite some months on, now. I suggest doing some reading on it.
I source my supplements away from sea near Fukushima, to avoid the radiation pollution.
Hopefully someone with personal experience of Topamax & hair regrowth will be along to give you their suggestions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.